advertisement
Question
Posted by: Clueless. (Speechless?) | 2007/04/18

CS! CS!

Good morning! Yes, yes, yes indeed! Saw my psiciatrist yesterday and it went pretty well! Don't know why I dislike him sometimes, his actually a great shrink and will remain my shrink for a long time still. We sort of cleared up the hallucinations bit - he says the thc is stuck in the fatty tissue (which I have quite a lot of!) and may be released for many months to come. He said some people who gets on a diet sometimes bought themselves a free high lasting months! Never was I so tempted . . .

Then, big news, and although I'n afraid of jixing it should I tell anyone, I simply can't contain myself. You know about my dystonia? Yes, when I open my mouth some people think I'm deaf? And I'm a person that LOVES people, I love to make them happy, make them laugh. I can be friends with the retard (said in the most endearing way) at Spar, to the big boss of whatever company I work for. I just love people. Past few years though I crept into my own skin and won't come out.

Untill now, MAYBE.
Orphenadrine works by blocking the receptors that acetylcholine normally acts on. This reduces the activity of the acetylcholine, and helps restore the balance of acetylcholine and dopamine in the brain. In this way, orphendrine helps control some of the symptoms of Parkinson's disease. It is most effective at reducing the tremor and rigidity associated with the disease, but it has little effect on the slow movements (bradykinesia).

My shrink put me on Disipal. They use it on persons that have contracted dystonia due to the meds they take. Wish me luck CS. The mouth may be dry, but the optimism is skyrocketing!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Very interesting C! And you may have come up with an argument for going on diet which some readers may not be able to resist ! I remember Disipal well, and used to use it often to help people who developed movement problems like dystonia as a side-effect to various meds. Pleased to hear you are feeling well and optimistic, and getting on well with your psychiatrist --- hope it all continues well !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement